Alert archive / Indiana / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 113, NWS Northern Indiana

July 26, 20254 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 26, 2025, 2:15 PM EDT for 4 counties in Indiana. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2025, 2:15 PM EDT (18:15 UTC)
Expired
Jul 26, 2025, 3:00 PM EDT
In force
45 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, IN, Marshall County, IN, Pulaski County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 82 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 2:55 PM EDTTSTM WND DMGCulver, INPhoto on Facebook of several large tree limbs down in Culver. Time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1966 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1966 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

034 
WUUS53 KIWX 261815
SVRIWX
INC049-099-131-149-261900-
/O.NEW.KIWX.SV.W.0113.250726T1815Z-250726T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
215 PM EDT Sat Jul 26 2025

The National Weather Service in Northern Indiana has issued a

* Severe Thunderstorm Warning for...
  Northwestern Fulton County in north central Indiana...
  Northern Pulaski County in northwestern Indiana...
  Southeastern Starke County in northwestern Indiana...
  Southwestern Marshall County in north central Indiana...

* Until 300 PM EDT/200 PM CDT/.

* At 215 PM EDT/115 PM CDT/, a severe thunderstorm was located near
  North Judson, or 7 miles southwest of Knox, moving east at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  North Judson, Culver, Ripley, Monterey, Beardstown, Vanmeter Park,
  Burr Oak, Denham, Toto, Hibbard, Winona, Delong, Bass Lake, and
  Ora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4111 8684 4127 8678 4126 8638 4107 8642
TIME...MOT...LOC 1815Z 275DEG 20KT 4120 8672 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MARSILI
2 follow-up statements
523 
WWUS53 KIWX 261822
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
222 PM EDT Sat Jul 26 2025

INC049-099-131-149-261900-
/O.CON.KIWX.SV.W.0113.000000T0000Z-250726T1900Z/
Fulton IN-Pulaski IN-Starke IN-Marshall IN-
222 PM EDT Sat Jul 26 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM
EDT/200 PM CDT/ FOR NORTHWESTERN FULTON...NORTHERN PULASKI...
SOUTHEASTERN STARKE AND SOUTHWESTERN MARSHALL COUNTIES...

At 222 PM EDT/122 PM CDT/, a severe thunderstorm was located near
North Judson, or near Knox, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
North Judson, Culver, Ripley, Monterey, Beardstown, Vanmeter Park,
Burr Oak, Denham, Toto, Hibbard, Winona, Delong, Bass Lake, and Ora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4111 8684 4127 8678 4126 8638 4107 8642
TIME...MOT...LOC 1822Z 275DEG 20KT 4120 8667 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MARSILI
258 
WWUS53 KIWX 261858
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
258 PM EDT Sat Jul 26 2025

INC049-099-131-149-261905-
/O.EXP.KIWX.SV.W.0113.000000T0000Z-250726T1900Z/
Fulton IN-Pulaski IN-Starke IN-Marshall IN-
258 PM EDT Sat Jul 26 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FULTON...NORTHERN
PULASKI...SOUTHEASTERN STARKE AND SOUTHWESTERN MARSHALL COUNTIES WILL
EXPIRE AT 300 PM EDT/200 PM CDT/...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty 
winds are still possible with this thunderstorm. 

&&

LAT...LON 4111 8684 4127 8678 4126 8638 4107 8642
TIME...MOT...LOC 1855Z 275DEG 20KT 4118 8644 

$$

MARSILI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:39 AM EDT, 7 hours 36 minutes earlier. Its key messages:

  • Several rounds of showers and storms are expected through the weekend. Isolated pockets of heavy rain and localized flooding are possible.
  • Heat and humidity will gradually build through Monday. Heat indices will be over 100 by Monday.
  • A cold front will bring more storms on Wednesday with cooler and less humid conditions to end the week.
Area forecast discussion, Jul 26, 6:39 AM EDT, 7 hours 36 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
639 AM EDT Sat Jul 26 2025

.KEY MESSAGES...

- Several rounds of showers and storms are expected through the
  weekend. Isolated pockets of heavy rain and localized flooding
  are possible.

- Heat and humidity will gradually build through Monday. Heat
  indices will be over 100 by Monday.

- A cold front will bring more storms on Wednesday with cooler
  and less humid conditions to end the week.

&&

.DISCUSSION...
Issued at 224 AM EDT Sat Jul 26 2025

A challenging forecast this morning as multiple, subtle MCV's ripple
through the area along a stalled, weak frontal boundary with an
incredibly moist airmass in place. Hi-res CAM's continue to struggle
with timing and coverage of convection for today. There is a general
concensus that convection currently entering our western zones will
weaken as it moves into a slightly less moist/unstable environment
over far northern IN/southern MI. However, slight strengthening of
the LLJ will continue to slowly advect better moisture N/NE by later
this morning as some hi-res models (notable the HRRR) suggest
another wave ejecting into the area later today sometime 15-20Z.
This wave would have the benefit of some diurnal destabilization as
well. An alternate scenario would be that convection moving out of
central IL maintains enough strength on the edge of better
moisture/instability to fester over our CWA through morning,
limiting the potential for storms around midday/early afternoon.
There is a general preference for the HRRR solution given that
several of the hi-res models advertising the alternative struggled
to correctly initialize the strength and coverage of storms
currently over IL. However, confidence is not high and another
solution somewhere in between the two camps remains possible. Will
continue to monitor observational trends closely through the early
morning and adjust the forecast as necessary. Heavy rain and
isolated flooding remain the primary concerns. PW values at or above
2 inches, warm cloud layers at or above 12 kft, and relatively light
flow all suggest potential for heavy rain. Many areas saw decent
rainfall yesterday but convection remained sufficiently scattered so
that no one area received an excessive amount. Given continued
uncertainty on the coverage of storms, more progressive nature of
preferred HRRR solution, and overall dry antecedent conditions going
back several weeks, will continue to hold off on an area-wide flood
watch and handle any localized issues with advisories or warnings as
needed. An isolated wet microburst can never be ruled out but lack
of organizing shear/weak flow and performance over the previous two
days suggests the risk is low. Very similar to yesterday, clouds and
precip should keep highs generally in the mid 80s north/upper 80s
south with heat indices in the low 90s north to upper 90s south.
Will therefore hold off on a heat advisory for one more day even
though I suspect our far southern zones could touch 100F if
convection stays confined to mainly central and northern zones.

Uncertainty on daytime convective trends of course spills over into
the forecast for tonight. Details are very sketchy but in this
pattern odds are there will be at least some convection overnight
tonight. Chances are lower for Sunday though, particularly by Sunday
night and into Monday. During this time broad midlevel troughing
over the Great Lakes ejects eastward allowing behemoth 597 dam
ridge over the southeast CONUS to build and retrograde slightly.
Increasing subsidence, particularly over MI, should limit precip
chances. Still expect a few storms in our southern zones during peak
heating Sunday afternoon with a continued marginal heavy rain threat
but overall coverage and risk should be lower than today.

As the ridge builds north, the focus will be on increasing heat and
humidity. Sunday will be a transition day with a bit more sun and
warmer profiles but may still fall just shy of advisory criteria.
Current forecast has max heat indices generally in the mid/upper 90s
with just a few 100+ values in the south. NBM seems to have a slight
high bias in dewpoints along the Wabash river valley suggesting
dewpoints 78-79F while most other parts of our CWA are a more
reasonable 73-76F. Will keep an eye on this period for potential
changes but no headlines planned at this point. Monday still looks
like the hottest day as temps climb into the low 90s with heat
indices over 100F for much of the area. May need to consider a
watch/warning for this period but it is still a bit too early.

Ridge starts to break down and shift further W/SW on Tue but still
expect some 100F heat indices in at least our southern half. Cold
front finally arrives late Wed/early Thu. Some additional storms
likely but details remain unclear this far out. Of much higher
confidence is the return of cooler and much less humid conditions
heading into next weekend.

&&

.AVIATION /12Z TAFS THROUGH 12Z SUNDAY/...
Issued at 633 AM EDT Sat Jul 26 2025

Scattered showers were over northern Indiana this morning at
1030Z. The activity should become more numerous with daytime
heating this afternoon. There will be breaks in the showers from
time to time. Occasionally lower ceilings are likely in the
vicinity of the showers and storms. For this reason, went with a
broad time range when storms are possible.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...None.
OH...None.
MI...None.
MARINE...None.

&&

DISCUSSION...AGD
AVIATION...Skipper
Hazardous weather outlook, Jul 26, 4:51 AM EDT, 9 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
451 AM EDT Sat Jul 26 2025

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-270900-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-
Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
451 AM EDT Sat Jul 26 2025 /351 AM CDT Sat Jul 26 2025/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

Several rounds of showers and storms are expected. Isolated pockets
of heavy rain and localized flooding are possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms are possible Sunday but severe weather is not expected.

Dangerously hot conditions will return for Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-270900-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
451 AM EDT Sat Jul 26 2025

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Thunderstorms with gusty winds are possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a slight chance of thunderstorms Sunday.

In the hours before

Special weather statement, Jul 26, 10:42 AM EDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1042 AM EDT Sat Jul 26 2025

INZ012-014-104-204-261515-
Eastern St. Joseph IN-Western St. Joseph IN-Marshall IN-Starke IN-
1042 AM EDT Sat Jul 26 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL ST. JOSEPH...NORTHEASTERN
STARKE AND NORTHERN MARSHALL COUNTIES THROUGH 1115 AM EDT/1015 AM
CDT/...

At 1042 AM EDT/942 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles southeast of New
Carlisle to near North Liberty to near Koontz Lake. Movement was east
at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
South Bend, Mishawaka, Plymouth, Bremen, Gulivoire Park, Walkerton,
North Liberty, Lakeville, Koontz Lake, La Paz, Teegarden, Crumstown,
Tyner, Woodland, Donaldson, Linkville, Lake Of The Woods, and Wyatt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4156 8650 4157 8649 4162 8649 4169 8613
      4157 8609 4141 8613 4133 8650
TIME...MOT...LOC 1442Z 249DEG 33KT 4162 8643 4151 8640 4134 8643

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MARSILI
Special weather statement, Jul 26, 11:15 AM EDT, 3 hours before
Special Weather Statement
National Weather Service Northern Indiana
1115 AM EDT Sat Jul 26 2025

INZ005-014-104-261545-
Eastern St. Joseph IN-Marshall IN-Elkhart IN-
1115 AM EDT Sat Jul 26 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN ELKHART...SOUTHEASTERN
ST. JOSEPH AND NORTHEASTERN MARSHALL COUNTIES THROUGH 1145 AM EDT...

At 1115 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Osceola to near Wakarusa to near Bremen.
Movement was east at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Goshen, Nappanee, Bremen, Dunlap, Wakarusa, Millersburg, New Paris,
Benton, Locke, Southwest, Foraker, Waterford Mills, Wyatt, and
Gravelton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4155 8568 4144 8577 4143 8623 4150 8617
      4158 8617 4165 8572
TIME...MOT...LOC 1515Z 263DEG 33KT 4166 8608 4152 8605 4141 8613

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MARSILI
Special weather statement, Jul 26, 12:22 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1222 PM EDT Sat Jul 26 2025

INZ006>009-MIZ079>081-OHZ001-261715-
Lagrange IN-Noble IN-De Kalb IN-Steuben IN-St. Joseph MI-Branch MI-
Hillsdale MI-Williams OH-
1222 PM EDT Sat Jul 26 2025

...STRONG THUNDERSTORMS WILL IMPACT STEUBEN...NORTHEASTERN NOBLE...
NORTHERN DE KALB...EASTERN LAGRANGE...SOUTHEASTERN ST. JOSEPH...
SOUTHERN BRANCH...SOUTHWESTERN HILLSDALE AND NORTHWESTERN WILLIAMS
COUNTIES THROUGH 115 PM EDT...

At 1221 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bronson to near Rome City. Movement was
east at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Angola, Lagrange, Bronson, Fremont, Hamilton, Reading, Edon,
Columbia, Ray, Kinderhook, Fawn River, California, Wolcottville,
Ashley, Burr Oak, Gilead, Hudson, Camden, Orland, and Montgomery.

This includes the following highways...
 Interstate 69 in Indiana between mile markers 339 and 357.
 Interstate 69 in Michigan between mile markers 1 and 8.
 Interstate 80 in Indiana between mile markers 123 and 156.
 Interstate 80 in Ohio between mile markers 0 and 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4187 8467 4151 8471 4151 8550 4188 8534
TIME...MOT...LOC 1621Z 264DEG 29KT 4185 8527 4154 8532

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MARSILI
Special weather statement, Jul 26, 1:46 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Northern Indiana
146 PM EDT Sat Jul 26 2025

INZ014-103-104-204-261830-
Eastern St. Joseph IN-Western St. Joseph IN-Northern La Porte IN-
Marshall IN-
146 PM EDT Sat Jul 26 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ST. JOSEPH...
NORTHWESTERN MARSHALL AND EAST CENTRAL LA PORTE COUNTIES THROUGH 230
PM EDT/130 PM CDT/...

At 146 PM EDT/1246 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Walkerton, or 12 miles southeast of La Porte,
moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
South Bend, Mishawaka, Gulivoire Park, Walkerton, North Liberty,
Lakeville, Koontz Lake, Teegarden, Crumstown, Woodland, and Wyatt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4169 8634 4164 8619 4155 8611 4141 8647
      4143 8647 4143 8652 4147 8653 4148 8662
      4149 8663
TIME...MOT...LOC 1746Z 237DEG 26KT 4149 8652

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MARSILI
Special weather statement, Jul 26, 1:48 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1248 PM CDT Sat Jul 26 2025

INZ012-203-261830-
Southern La Porte IN-Starke IN-
1248 PM CDT Sat Jul 26 2025

...A STRONG THUNDERSTORM WILL IMPACT STARKE AND SOUTHWESTERN LA PORTE
COUNTIES THROUGH 130 PM CDT...

At 1248 PM CDT, Doppler radar was tracking a strong thunderstorm near
La Crosse, or 8 miles northeast of Wheatfield, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Knox, North Judson, Hamlet, La Crosse, Koontz Lake, Oak Grove, Lomax,
Ober, English Lake, Brems, Toto, Winona, Bass Lake, San Pierre, and
Grovertown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4133 8693 4143 8652 4143 8650 4122 8647
      4118 8647 4118 8693
TIME...MOT...LOC 1748Z 258DEG 31KT 4125 8692

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MARSILI
Special weather statement, Jul 26, 1:56 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Northern Indiana
156 PM EDT Sat Jul 26 2025

INZ014-104-261830-
Eastern St. Joseph IN-Marshall IN-
156 PM EDT Sat Jul 26 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ST. JOSEPH AND
NORTHERN MARSHALL COUNTIES THROUGH 230 PM EDT...

At 156 PM EDT, Doppler radar was tracking a strong thunderstorm near
Walkerton, or 7 miles north of Plymouth, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Plymouth, Bremen, La Paz, Teegarden, Donaldson, Linkville, Lake Of
The Woods, Wyatt, and Tyner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4148 8644 4148 8636 4151 8636 4154 8606
      4136 8606 4136 8647 4137 8647
TIME...MOT...LOC 1756Z 263DEG 31KT 4145 8637

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MARSILI

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 3:39 AM EDTSpecial Weather StatementIWXWhite51 min
Jul 26, 4:33 AM EDTSpecial Weather StatementIWXCass, Fulton42 min
Jul 26, 10:42 AM EDTSpecial Weather StatementIWXSaint Joseph33 min
Jul 26, 11:15 AM EDTSpecial Weather StatementIWXElkhart30 min
Jul 26, 12:22 PM EDTSpecial Weather StatementIWXLaGrange, Steuben53 min
Jul 26, 1:38 PM EDTAreal Flood AdvisoryIWXMarshall, Starke3 hr
Jul 26, 1:46 PM EDTSpecial Weather StatementIWXSaint Joseph44 min
Jul 26, 1:48 PM EDTSpecial Weather StatementIWXStarke42 min
Jul 26, 1:56 PM EDTSpecial Weather StatementIWXMarshall34 min
Jul 26, 2:47 PM EDTSevere Thunderstorm WarningIWXFulton, Marshall58 min
Jul 26, 3:05 PM EDTSpecial Weather StatementIWXPulaski40 min
Jul 26, 3:11 PM EDTSpecial Weather StatementIWXBlackford, Jay49 min
Jul 26, 3:31 PM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, Miami, Wabash34 min
Jul 26, 3:43 PM EDTSpecial Weather StatementIWXAllen32 min
Jul 26, 3:50 PM EDTSevere Thunderstorm WarningIWXAllen40 min
Jul 26, 4:01 PM EDTSpecial Weather StatementIWXJay29 min
Jul 26, 4:13 PM EDTSpecial Weather StatementIWXGrant32 min
Jul 26, 4:23 PM EDTSpecial Weather StatementIWXHuntington37 min
Jul 26, 4:26 PM EDTSevere Thunderstorm WarningIWXAdams, Allen49 min
Jul 26, 4:42 PM EDTSevere Thunderstorm WarningIWXAllen, Huntington, Wells33 min
Jul 26, 4:45 PM EDTAreal Flood AdvisoryIWXAllen, Huntington, Whitley2 hr
Jul 26, 5:08 PM EDTSevere Thunderstorm WarningIWXAdams, Wells29 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.